# SDR P2EA98101

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2172004
- Condition: Failed
- Location: Rt Center Tank
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 119 - MCI - NO EMERGENCY DECLARED LANDING NORMAL.  WITH CENTER FUEL TANK BOOST PUMPS ON, RIGHT MAIN TANK CONTINUES TO FEED ON CLIMB-OUT DURING CRUISE, CENTER TANK TAKES ON FUEL WITH CENTER TANK BOOST PUMPS OFF.  REPLACED RIGHT CENTER TANK BOOST PUMP CHECK VALVE PER MM 28-22-71.  OPS CHECK OK, INSPECTED CENTER TANK FOR FUEL MIGRATION, NO DISCREPANCY NOTED. (M)
